See Alike in...

Alike App

Browser

vcr

773d

what was the worst part of taking prednisone for you guys? i think mine was getting really chubby in the face. lucky its going away now :)

Top reply
    • Treely

      68d

      There was a whole year I didn't post/take any pictures because of the weight gain, and I'm still trying to be okay with the aftermath cause I'm just loose skin in all the wrong places 😭

    • Treely

      68d

      There was a whole year I didn't post/take any pictures because of the weight gain, and I'm still trying to be okay with the aftermath cause I'm just loose skin in all the wrong places 😭

    • Joe_G

      768d

      It was a long time ago, but I remember the taste, that was the worst.

    • hazyeclipse

      769d

      I don't have any side effects. Or many of the positive side effects people always talk about? Like how it makes you feel great or energetic whatever. I'm still exhausted and feeling bleh all the time, and I even still got a fever. It works a little for one of my issues, but just barely. maybe that's because I'm only on 8mg?

    • Towns

      769d

      THE BLOATING WAS SO PAINFUL

    • Jewels2022

      769d

      If I didn't drink enough water I would get a headache, my ankles and or feet would swell, Tingling in my legs or feet, Muscle weakness, Fatigue, Plus my throat sometimes would feel weird, also I had moments of feeling nauseous! Yeah, it wasn't fun! My go to now is about a pinch of Moringa, Tumeric, Black Pepper, Ginger mixture in green tea with honey & lemon, or Devil's Claw. When I take these herbs I am not taking the Predisone, for I am not sure what will interact with what! So to be safe I would at least take the herbs on different days than any prescription meds!

    • AngelBane

      771d

      Definately gaining 30 pounds in a year and feeling like I constantly need to eat even when i’m already intensely bloated from other stuff going on. Hoping to switch to hydrocortisone soon.

    • Hana199889

      771d

      Not being able to sleep

    • daBison

      772d

      I’m 59 and “was” muscular. Prednisone wasn’t really the problem, it was/is the average tone which caused extreme fatigue and heart palpitations. The fatigue prevented me from working out so I dropped about 10 lbs and no energy.

    • CamCam

      773d

      For me I’ve gained almost 70 pounds from it I hate it so much. Also i get sick so easily on it.

      • Towns

        769d

        @CamCam someone asked me if I got my wisdom teeth taken out because of the face swelling lol but I've been having a really hard time with the weight gain... I miss my old body and face

      • vcr

        773d

        @CamCam i knowww the weight gain is horrible, especially with people being so judgmental

    • Tita

      773d

      No side effects Yet

    • Decho

      773d

      I didn’t get any side effects,I’m really active and the only issue I had was that it took the pain away but actually it caused me more damage to the injury since I felt good and kept pushing ,after the 4th cycle I stopped it.it weakens the bones in prolonged usage

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion